MathSciNet Relay Station
MathSciNet bibliographic data
MR2393260 14M15 (05E05 05E10)
Kreiman, Victor Local properties of Richardson varieties in the Grassmannian via a bounded Robinson-Schensted-Knuth correspondence. J. Algebraic Combin. 27 (2008), no. 3, 351–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement